# SDR DALA2019042532644

- Difficulty date: April 21, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 66,212 hours, 24,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Unsecure
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP HANGING FROM 2L DOOR SLIDE COVER. CORRECTIVE ACTION: REINSTALLEED STRAP AT 2L DOOR BUSTLE. (5633966)
